# SDR 2006UALA02343

- Difficulty date: December 9, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 294.5 THE FOLLOWING STRINGER LOCATIONS INTERCOSTALS, SHEAR TIE CRACKED STR 12L, STR 11L AND STR 8L.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATD AND INSTALLED INTERCOSTAL SHEAR TIE PER AAR EA I060509 REV IR AND UA EVA 60749.
